# SDR UPS04543497

- Difficulty date: November 16, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Condition: Broken
- Location: R2 Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A PILOT REPORT - R2 WINDOW DIFFICULT TO LATCH.  CHECKED LATCH HANDLE OPERATION WRT MM 56-11-02-5, OPS OK.
